It is currently Fri Aug 18, 2017 10:26 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Oct 13, 2014 4:38 pm 
Offline
New Poster
New Poster

Joined: Mon Oct 13, 2014 4:27 pm
Posts: 1
I have searched and I can't find answers. I am an avid cyclist, and I sweat horribly during rides. I knew it was bad, but I just noticed how much more I sweat than the guys in my bike club recently. Some guys are barely sweating through their shirts, while I am practically swimming in my sweat soaked clothes. I sweat even if it's a light 10min ride in cool weather, I sweat during sex. It's not embarrassing as much as it is uncomfortable. I have been on 8mg for over a year now, now down to 2mg. I don't feel WD symptoms, and the sweating is bad on any dose. Please help, I am a bike messenger and its really embarrassing getting to drops sweating like a pig, especially handling food.


Top
 Profile  
 
PostPosted: Mon Oct 13, 2014 8:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jan 19, 2014 4:54 pm
Posts: 626
Location: Virginia
Unfortunately, excessive sweating is a side effect that I have as well. I break a sweat just sweeping my kitchen floor, and sometimes wake in the middle of the night drenched in perspiration. I have found dressing in light, quick drying layers that I can remove easily helpful, and also keeping a fan nearby, especially at night. Cool compresses on the back of my neck, and clinical strength antiperspirant, and after shower body powder helps also, but I haven't found anything to eliminate it entirely. It's not enough of a bother to me to consider tapering or stopping the medication, as the alternative, imo, is much worse than sweating! I'm also careful to take extra good care of my skin, as excessive sweating can make my skin oily, and cause me to break out. I use a facial wash for oily complexion. I'm sorry I couldn't be more helpful. From what I've read this is a pretty common side effect though.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group